American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] F. R. Cohen and L. R. Taylor. Configuration spaces: applications to Gelfand-Fuks cohomology. Bull. Amer. Math. Soc. 84 (1978) 134-136. MR 0461522.
Abstract, references, and article information
View Article: PDF

[2] David A. Edwards and Harold M. Hastings. Whitehead theorems in proper homotopy theory. Bull. Amer. Math. Soc. 82 (1976) 59-60. MR 0391077.
Abstract, references, and article information
View Article: PDF

[3] David A. Edwards and Ross Geoghegan. The wall obstruction in shape and pro-homotopy, with applications. Bull. Amer. Math. Soc. 81 (1975) 919-920. MR 0375331.
Abstract, references, and article information
View Article: PDF

[4] Sören Illman. Equivariant singular homology and cohomology. Bull. Amer. Math. Soc. 79 (1973) 188-192. MR 0307220.
Abstract, references, and article information
View Article: PDF

[5] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1